JOURNAL ARTICLE

Posterior reversible encephalopathy syndrome associated with IVIG in a patient with Guillain-Barré syndrome

Reiko Koichihara, Shin-Ichiro Hamano, Shintaro Yamashita, Manabu Tanaka
Pediatric Neurology 2008, 39 (2): 123-5
18639758
A 14-year-old girl with Guillain-Barré syndrome manifested headaches during the administration of intravenous immunoglobulin. Magnetic resonance imaging revealed posterior reversible encephalopathy syndrome. Several reports described posterior reversible encephalopathy syndrome associated with intravenous immunoglobulin, but only in adults. We suggest that this syndrome should be considered in children as a neurologic complication.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18639758
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"